Dexcom and Acetaminophen Question

I accidentally took a medication that I didn't realize had acetaminophen in it. Driving to work, my Dexcom shows straight up arrow and 220...and I'm wondering what the heck is going on. So I test at the traffic light and I'm 134, same as I was when I left the house. Then it hit me....the meds.

So my question is: Will my sensor go back to normal readings once the medication wears off or does the sensor get fried from the acetaminophen causing me to need to change it?

Anybody have any experience with this?

here's one discussion on this
https://forum.tudiabetes.org/topics/dexcom-tylenol

Thanks for finding this, Marie! Someone on the thread said it jumps to 200s then goes to ??? then returns to normal a couple of hours later.

I just checked my Dex again and it has gone to the ??? so hopefully once the meds wear off it will go back to normal and I won't have to change the sensor. Luckily this isn't a medication that I have to take; just didn't think to check it for acetaminophen *slaps head*